# SDR TWAA0017202

- Difficulty date: November 1, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N978Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47250
- Aircraft time: 76,839 hours, 89,065 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Discharged
- Location: Pax Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT SIDE NUMBER 1 CABIN DOOR EVACUATION SLIDE BOTTLE PRESSURE WAS FOUND LOW.  REPLACED THE SLIDE ASSEMBLY.  CHECK-C 6-4-00 MCI.
